# SDR ASAA2020061103789

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 16,546 hours, 5,178 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 REPORTED AS WEAK AND UNREADABLE. SELCAL CHECK WORKED. HF2 WORKED GOOD. GROUNDED - YES. ACCOMPLISHED FIM 23-11 TASK 806 INITIAL EVALUATION. HF NR 1 TRANSCEIVER BITE, NO FAULTS. UNABLE TO RECEIVE HF1 OR HF2 ATC DUE TO AIRCRAFT PARKING. MADE SUCCESSFUL TRANSMIT AND RECEIVE, PLANE TO PLANE COMMUNICATION ON HF1 AT 2.000, 6.000 AND 12.000 MHZ AND RECEIVED SATISFACTORY TIME STAMP AT 5.000 AND 10.000 MHZ.
